# SDR 647041805

- Difficulty date: April 18, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 647
- System (JASC): 2740 · Stabilizer Control System
- Part: Drive Assy
- Part number: 1159SCC5053
- Part serial: 0267
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,593 hours, 1,270 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FLAP/STAB MESSAGES ILLUMINATED ON THE CAS SYSTEM.
